MathSciNet Relay Station
MathSciNet bibliographic data
MR1789919 (2003b:35093) 35K55 (35B45 35D99)
Crandall, M. G.; Kocan, M.; Święch, A. $L\sp p$-theory for fully nonlinear uniformly parabolic equations. Comm. Partial Differential Equations 25 (2000), no. 11-12, 1997–2053.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement